Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Amarillo, TX

May 11, 2011Lipscomb County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at May 11, 2011, 5:39 AM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 5:39 AM CDT (10:39 UTC)
Expired
May 11, 2011, 6:45 AM CDT
In force
66 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Texas County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 150 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:52 AM CDTHAIL 0.75Perryton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:29 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
3186 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WUUS54 KAMA 111039
SVRAMA
OKC007-139-TXC295-357-111145-
/O.NEW.KAMA.SV.W.0011.110511T1039Z-110511T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
539 AM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA
  EASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
  EXTREME NORTHWESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS
  NORTHERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 645 AM CDT

* AT 539 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
  HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR PERRYTON...
  MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERRYTON...
  BALKO...
  FORGAN...
  MOCANE...
  GRAY...
  BEAVER...
  FLORIS...
  BRYANS CORNER...
  BOYD...
  ELMWOOD...
  TURPIN...
  KNOWLES...
  BAKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL TO THE SIZE OF 
GOLFBALLS. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3623 10074 3629 10095 3700 10107 3701 10008
TIME...MOT...LOC 1039Z 200DEG 40KT 3639 10081

$$

CLK
2 follow-up statements
486 
WWUS54 KAMA 111108
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
608 AM CDT WED MAY 11 2011

OKC007-139-TXC295-357-111145-
/O.CON.KAMA.SV.W.0011.000000T0000Z-110511T1145Z/
TEXAS OK-BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
608 AM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHERN OCHILTREE...EXTREME NORTHWESTERN LIPSCOMB...BEAVER AND
EASTERN TEXAS COUNTIES...

AT 606 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLFBALL SIZE. THIS STORM WAS LOCATED NEAR BALKO...OR ABOUT 13 
MILES SOUTHWEST OF BEAVER...MOVING NORTH AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAKER
AND TURPIN.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3626 10072 3638 10097 3700 10107 3701 10008
TIME...MOT...LOC 1107Z 200DEG 40KT 3668 10067

$$

CLK
457 
WWUS54 KAMA 111137
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
637 AM CDT WED MAY 11 2011

OKC007-139-TXC295-357-111147-
/O.EXP.KAMA.SV.W.0011.000000T0000Z-110511T1145Z/
TEXAS OK-BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
637 AM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OCHILTREE...EXTREME
NORTHWESTERN LIPSCOMB...BEAVER AND EASTERN TEXAS COUNTIES WILL EXPIRE
AT 645 AM CDT...

AT 637 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3626 10072 3638 10097 3700 10107 3701 10008
TIME...MOT...LOC 1137Z 200DEG 40KT 3699 10052

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:04 AM CDT, 35 minutes earlier.

Area forecast discussion, May 11, 5:04 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
504 AM CDT WED MAY 11 2011

.DISCUSSION...
SURFACE DRYLINE RETREATED TO NEAR THE TEXAS AND NEW MEXICO STATE LINE
EARLY THIS MORNING. CONVECTION THAT DEVELOPED AHEAD OF A LEAD
SHORTWAVE TROUGH CONTINUES ACROSS A LARGE PORTION OF THE AREA THIS
MORNING. EXPECT THIS CONVECTION TO PERSIST THROUGH MUCH OF THE
MORNING HOURS WITH BEST SEVERE POTENTIAL SHIFTING EASTWARD AS DRYLINE
BEGINS TO RAPIDLY MIX EASTWARD. LOW/MID-LEVEL DRY AIR AND DCAPE
VALUES AOA 1000 J/KG WILL SUPPORT DAMAGING WINDS WITH THE STRONGEST
DOWNDRAFTS. ALTHOUGH NO SEVERE HAIL REPORTS HAVE BEEN RECEIVED THUS
FAR...WOULD NOT BE SURPRISED TO SEE SOME STORMS PRODUCE LARGE HAIL GIVEN
MUCAPE VALUES BETWEEN 1500 AND 2000 J/KG AND MID-LEVEL LAPSE RATES
AOA 8 C/KM. AS LEAD SHORTWAVE LIFTS NORTHEAST...CONVECTION WILL
WEAKEN AND MOVE OUT OF THE AREA THIS MORNING.

CUT-OFF LOW OVER NEW MEXICO WILL MOVE NORTHEASTWARD TODAY. AT THE
SURFACE...LOW PRESSURE OVER WESTERN KANSAS AND TRAILING DRYLINE WILL
ALSO MOVE EASTWARD. BEHIND THE DRYLINE...WSW WINDS WILL INCREASE AND
TRANSPORT VERY DRY AIR INTO THE PANHANDLES. DESPITE THE RAINS THIS
MORNING...ELECTED TO KEEP THE RED FLAG WARNING AS IS FOR TODAY. HAVE
SOME CONCERN THAT WINDS MAY MEET WIND ADVISORY CRITERIA THIS
AFTERNOON AS H5 JET OF 70 KT MOVES ACROSS THE AREA. HOWEVER...NAM AND
GFS FORECAST SOUNDINGS SHOW THAT MIXING HEIGHTS WILL BE AROUND 550
MB...ALLOWING THE STRONGEST WINDS TO REMAIN UNTAPPED. ADDITIONALLY...H7
HEIGHT GRADIENT IS FORECAST TO WEAKEN BY EARLY THIS AFTERNOON AND
CORE OF 45-50 KT WINDS WILL SHIFT INTO THE EASTERN TEXAS PANHANDLE.
THEREFORE...HAVE KEPT WINDS JUST BELOW ADVISORY CRITERIA TODAY. IF
MIXING IS DEEPER THAN FORECAST AND MID-LEVEL WINDS ARE SLOWER TO
SHIFT EASTWARD...A WIND ADVISORY WILL LIKELY BE NEEDED FOR SOME PART
OF THE AREA.

COLD FRONT WILL MOVE ACROSS THE PANHANDLES EARLY THURSDAY MORNING
WITH SLIGHTLY COOLER TEMPERATURES EXPECTED FOR THE NEXT FEW DAYS.
UPSLOPE FLOW DEVELOPS SATURDAY NIGHT AS WEAK H5 SHORTWAVE APPROACHES
FROM THE WEST. THERE MAY BE ENOUGH MOISTURE PRESENT FOR SOME
LIGHT PRECIPITATION TO BE SQUEEZED OUT. HOWEVER...KEPT SILENT POPS IN
THE GRIDS FOR NOW.

COMBINATION OF CLOSED LOW OVER THE SOUTHEASTERN U.S. AND UPPER-LEVEL
RIDGING OVER THE HIGH PLAINS EARLY NEXT WEEK WILL KEEP DEEP MOISTURE
CONFINED TO THE GULF COAST. AS A RESULT...PRECIPITATION CHANCES WILL
BE VERY LOW. PATTERN LOOKS TO BREAK DOWN BY MID-WEEK AS SHORTWAVE
TROUGH EJECTS OUT OF THE DESERT SOUTHWEST. LEE SIDE CYCLOGENESIS AND
SHARPENING DRYLINE WILL ALLOW MOISTURE TO SURGE NORTHWARD FROM THE
RIO GRANDE. THIS WILL LIKELY SUPPORT INCREASING PRECIPITATION
CHANCES...BUT KEPT THE FORECAST DRY.

JACKSON

&&

.FIRE WEATHER...
ALTHOUGH SHOWERS AND STORMS WILL CONTINUE THIS MORNING...CRITICAL
FIRE WEATHER CONDITIONS ARE STILL EXPECTED TO DEVELOP BY LATE THIS MORNING
AS A DRYLINE SURGES EASTWARD. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE THROUGH THIS EVENING. ELEVATED FIRE WEATHER CONDITIONS
MAY BE POSSIBLE ACROSS THE SOUTHERN TEXAS PANHANDLE ON THURSDAY AS
RELATIVE HUMIDITY VALUES WILL BE BETWEEN 15 AND 20 PERCENT AND 20 FT
WINDS WILL BE BETWEEN 15 AND 20 MPH. BEYOND THURSDAY...FIRE WEATHER
CONDITIONS ARE EXPECTED TO BE LOW AS RELATIVE HUMIDITIES ARE FORECAST TO
REMAIN ABOVE CRITICAL AND EVEN ELEVATED THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                80  47  76  44  71 /  20   5   0   0   0
BEAVER OK                  83  44  71  45  70 /  30  10   0   0   0
BOISE CITY OK              74  43  68  40  70 /  10  10   0   0   0
BORGER TX                  81  50  79  48  74 /  20   5   0   0   0
BOYS RANCH TX              79  44  74  45  75 /  20   5   0   0   0
CANYON TX                  80  46  78  46  72 /  20   5   0   0   0
CLARENDON TX               84  47  82  48  74 /  20   5   0   0   0
DALHART TX                 75  42  71  42  71 /  10   5   0   0   0
GUYMON OK                  79  44  70  43  70 /  20  10   0   0   0
HEREFORD TX                80  46  77  45  74 /  20   5   0   0   0
LIPSCOMB TX                84  45  77  46  71 /  30   5   0   0   0
PAMPA TX                   84  46  76  45  71 /  20   5   0   0   0
SHAMROCK TX                85  47  83  47  72 /  30   5   0   0   0
WELLINGTON TX              89  50  87  50  75 /  30   5   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

05/13
Hazardous weather outlook, May 11, 3:55 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
355 AM CDT WED MAY 11 2011

OKZ001>003-TXZ001>020-112100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
355 AM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 AM FOR ALL OF THE
TEXAS PANHANDLE. SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING
ACROSS THE TEXAS PANHANDLE. THESE STORMS CAN BE SEVERE WITH STRONG
WINDS AND MARGINALLY SEVERE HAIL.

CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED TODAY ACROSS
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG SOUTHWEST
WINDS AND LOW RELATIVE HUMIDITY VALUES. A RED FLAG WARNING IS IN
EFFECT FOR ALL OF THE PANHANDLES FROM 10 AM THROUGH 10 PM CDT.

IN ADDITION CAUTION IS ADVISED ON AREA LAKES TODAY DUE TO BREEZY
SOUTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY ACROSS THE
SOUTHERN TEXAS PANHANDLE DUE TO NORTHWEST WINDS 15 TO 20 MPH AND
MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS THE TEXAS PANHANDLE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL
FIRE WEATHER CONDITIONS TODAY.

CLK

In the hours before

Local storm report, May 11, 2:20 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
220 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND GST     1 E AMARILLO            35.20N 101.80W
05/11/2011  E60 MPH          POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1100247

ERA
Local storm report, May 11, 2:26 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
226 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND GST     AMARILLO                35.20N 101.82W
05/11/2011  E60 MPH          POTTER             TX   EMERGENCY MNGR

            LAWN FURNATURE ALSO BEING BLOWN AROUND ALONG WITH
            REDUCED VISIBILITIES FROM BLOWING DUST.

&&

CORRECTED REMARKS

EVENT NUMBER AMA1100248

ERA
Local storm report, May 11, 2:33 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     TSTM WND DMG     AMARILLO                35.20N 101.82W
05/11/2011                   POTTER             TX   EMERGENCY MNGR

            ABOUT A HALF DOZEN POWER LIINES AND POLES DOWN IN
            AMARILLO. ALSO...SOME MINOR WIND DAMAGE ALONG INTERSTATE
            27.

&&

EVENT NUMBER AMA1100249

ERA
Local storm report, May 11, 3:37 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
337 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     AMARILLO                35.20N 101.82W
05/11/2011                   POTTER             TX   EMERGENCY MNGR

            OLD LIVE TREES BLOWN DOWN AND 1 TO 1.5 INCH TREE LIMBS
            BLOWN DOWN ON THE SOUTH AND SOUTHWEST SIDE OF AMARILLO.
            THE TREE LIMB DAMAGE WAS PRETTY WIDESPREAD THROUGHOUT
            TOWN.

&&

EVENT NUMBER AMA1100250

CLK
Local storm report, May 11, 4:01 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
401 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     NON-TSTM WND GST 2 W GUYMON              36.69N 101.52W
05/11/2011  M66 MPH          TEXAS              OK   ASOS

&&

EVENT NUMBER AMA1100251

ERA
Special weather statement, May 11, 5:32 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
532 AM CDT WED MAY 11 2011

TXZ012-013-017-018-111115-
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
532 AM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT FOR ARMSTRONG...CARSON...
RANDALL AND POTTER COUNTIES.

AT 528 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 17 MILES SOUTH OF CANYON...MOVING
NORTHEAST AT 50 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A
PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM
WINDOWS.

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:29 PM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more25 hr
May 11, 2:02 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Dallam, Deaf Smith, Gray, Hansford and 9 more58 min
May 11, 6:15 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Gray, Hutchinson, Roberts42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.